| Catalog Number |
01.18.132 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
05/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 may 2024: lot 131542: (b)(4) items manufactured and released on 05-jun-2013.Expiration date: 2018-04-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had pain due to a distally potted stem and the cause is unknown.At 10 years and 9 months post primary the surgeon revised the stem and head.The surgery was completed successfully.